# SDR YENA2021010700010

- Difficulty date: January 3, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 32,046 hours, 21,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 7013
- Condition: No Test
- Location: Emergency Lights
- Part time: 32,046 hours, 21,110 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ELPU NR 2 FAILED OPERATIONS CHECK.  R & R ELPU NR 2, IAW AMM 33-50-01-000-801-A AND 33-50-01-801-A. REF TO MX NR 00033.
